Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Randomly feeling dizzy that gradually worsens. Pale skin, have toothache. Is this the cause ?

Yesterday I randomly started feeling dizzy while doing some coursework on a computer, it got gradually worse and I started panicking that I would faint, it wore away and I thought I d be okay but it came back later, I think I may have anaemia , i ve always had pale skin and people always tell me i look tired, it has never really bothered me until now. I have recently also started getting tooth ache, I m not sure if thats a cause to any of this.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  4442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. Most probable cause might be gastric irritation caused by irregular diet or usage of substances causing gastric irritation, like spices, chillies, junk foods, or oily foods. Which cause gastric irritation and result in vomiting sensation which when it is minimal feels like giddyness. Other causes include iron defeciency anaemia, middle ear infection etc.
I advise you to follow some diet recommendations as avoid taking food in irregular timings, avoid taking spices etc to avoid gastric irritation .
If at all you find recurrance you should consult a physician for diagnosis and treatment.
Wishing for a quick recovery and may not recur. Thanks for calling.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor